# SDR SIMA20201214002

- Difficulty date: December 14, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 40,071 hours, 34,354 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT HOLDER BROKEN.  MEL 25-53 AUTH NR 120127-C, REF AML PG 4683929 ITEM 1.  C/A: R & R AFT EMERGENCY FLASHLIGHT ASSEMBLY, IAW EMB145 AMM 33-50-16, ETN-EM-33-059.  OPERATIONAL CHECK GOOD MEL NR 25-53 AUTH NR 120127-C RESTORED.
